Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

After taking utovlan i have heavy bleeding and big lumps of flesh coming out, what is the cause for this ?

After taking Utovlan my period is very heavy as expected. But is there supposed to be big lumps of flesh coming out? Please let me know if you had the same experience.
Asked On : Thu, 28 Apr 2011
Answers:  1 Views:  831
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to health care magic forum
Post utovlan heavy menstruation & passing of clots is known ,not of flesh

Utovlan helps to regulate the healthy growth and normal shedding of the endometrium , it is used for the treatment of menstrual disorders such as irregular or painful menstrual periods, premenstrual syndrome and endometriosis. It is also used to postpone the onset of menstruation for special circumstances, such as traveling or taking part in sporting event & religious festival &even for honey moons.

Utovlan is taken on selected days during the menstrual cycle, depending upon the disorder that is to be treated.
Wish you good health
Answered: Thu, 28 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor